# SDR AU010044

- Difficulty date: January 10, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Bnorm BN2A26
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Condition: Seized
- Location: Prop Control
- Component: Prop Control, Hartzl, HCC2YK2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT PROPELLER CSU CONTROL CABLE OUTER CONDUIT WORN THROUGH WITHTHE INNER CABLE CATCHING ON THE WORN AREA. CONTROL SEIZED.
